Rapidly relieves Cold and Flu symptoms such as:
- Blocked nose or sinuses
Without causing drowsiness
Sudafed 60mg Film-coated Tablets contain pseudoephedrine which is a decongestant that when taken orally can provide relief from congestion associated with the symptoms colds, flu and allergies.
Dosage: (For oral use only)
- â€‹Adults and children over 12 years: One tablet every 4-6 hours up to 4 times a day.
- Children 12 years and younger: Not reccommeded.
- Do not exceed stated dose.
- As with all medicines, if you are pregnant, under medical care or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
- If symptoms persist consult your doctor.
- Each Film-Coated Tablet contains Pseudoephedrine hydrochloride 60.0 mg, Lactose Monohydrate 112.0mg.